# SDR USAA2011061400011

- Difficulty date: May 31, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 34,535 hours, 19,193 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Condition: Obstructed
- Location: Evac Slide
- Component: Slide, Aircruisers
- Component part number: D31865112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 - OFF A/C PART RT WING EMERGENCY OVERWING SLIDE BALL LOCK MECHANISM HAS BEEN PAINTED OVER IN COMING CONDITION.  INSTALLED NEW RT WING EMERGENCY OVERWING SLIDE IAW JOB CARD 26C19053012.
